# SDR DL767030786

- Difficulty date: August 26, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- Aircraft time: 64,842 hours, 31,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283T0143
- Part serial: 5428
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON IN F/C GALLEY AND RT SIDE OF F/C SECTION.  REPLACED POWER SUPPLY.
